d’Arbois de Jubainville, H., “Les dieux celtiques à forme d’animaux”, Revue Celtique 26 (1905)

From CODECS: Online Database and e-Resources for Celtic Studies
Arbois de Jubainville 1905a

d'Arbois de Jubainville, H., “Les dieux celtiques à forme d’animaux”, Revue Celtique 26 (1905): 193–199.

  • journal article
Citation details
Article
“Les dieux celtiques à forme d’animaux”
Periodical
Revue Celtique 26 (1905)
Revue Celtique 26 (1905).
Internet Archive: <link>, <link> Gallica: <link>
Volume
26
Pages
193–199
Subject classification

Sources
The relevance of a publication to other entries may be indicated in two ways: directly, by submitting a tag for the relevant catalogue entry on this page, or indirectly, by detecting usage in other entries. In addition, keywords without corresponding entry may be assigned to increase their visibility in searches.

Texts

none indexed

Manuscripts

none indexed
web page identifiers

page name: Arbois de Jubainville 1905a
page url: //www.vanhamel.nl/codecs/Arbois_de_Jubainville_1905a
page ID: 15581
page ID tracker: //www.vanhamel.nl/codecs/Show:ID?id=15581

Contributors
Dennis Groenewegen
CODECS is published online by Stichting A. G. van Hamel voor Keltische Studies (A. G. van Hamel Foundation for Celtic Studies) under the Creative Commons Attribution-ShareAlike 3.0 Unported (CC BY-SA 3.0) licence. Designed, directed and maintained by Dennis Groenewegen.